Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Continuous mappings on continua

Seria
Rozprawy Matematyczne tom/nr w serii: 158 wydano: 1979
Zawartość
Warianty tytułu
Abstrakty
EN

CONTENTS

1. Introduction........................................................................................................ 5
2. Preliminaries. Special kinds of continua............................................................. 6
3. Classes of mappings.............................................................................................. 12
4. Generated classes of mappings.......................................................................... 15
5. General properties of mappings........................................................................... 29
6. Mappings on some special spaces..................................................................... 50
7. Images of unicoherent continua............................................................................ 58
9. Images of hereditarily decomposable continua................................................. 77
References.................................................................................................................... 88
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 158
Liczba stron
91
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CLVIII
Daty
wydano
1979
Twórcy
  • Institute of Mathematics of the Wrocław University
Bibliografia
  • [1] R. D. Anderson, Atomic decompositions of continua, Duke Math. J. 24 (1956), pp. 507-514.
  • [2] R. D. Anderson, Open mappings of compact continua, Proc. Nat. Acad. Sci. USA 42 (1956), pp. 347-349.
  • [3] R. H. Bings, Snake-like continua, Duke Math. J. 18 (1951), pp. 653-663.
  • [4] R. H. Bings, Higher-dimensional hereditarily indecomposable continua, Trans. Amer. Math. Soc. 71 (1951), pp. 267-273.
  • [5] R. H. Bings, Concerning hereditarily indecomposable continua, Pacific J. Math. 1 (1951), pp. 43-51.
  • [6] K. Borsuk, Theory of retracts, Warszawa 1967.
  • [7] J. H. Case and R. E. Chamberlin, Characterizations of tree-like continua, Pacific J. Math. 10 (1960), pp. 73-84.
  • [8] J. J. Charatonik, On ramification points in the classical sense, Fund. Math 51 (1962), pp. 229-252.
  • [9] J. J. Charatonik, Confluent mappings and unicoherence of continua, ibid., 56 (1964), pp. 213-220.
  • [10] J. J. Charatonik, On fans, Dissert. Math. (Rozprawy Matem.) 54, Warszawa 1967.
  • [11] J. J. Charatonik, On decompositions of λ-dendroids, Fund. Math. 67 (1970), pp. 15-30.
  • [12] H. Cook, Continua which admit only the identity mapping onto nondegenerate subcontinua, ibid., 60 (1967), pp. 241-249.
  • [13] H. Cook, Tree-likeness of dendroids and λ-dendroids, ibid. 68 (1970), pp. 19-22.
  • [14] H. Cook and A. Lelek, On the topology of curves IV, ibid. 76 (1972), pp. 167-179.
  • [15] H. Cook, Weakly confluent mappings anda triodic Suslinian curves, Canad. J. Math. 30 (1978), pp. 32-44.
  • [16] D. van Dantzig, Topologisch-Algebraische Verkerming, Zeven Voodrachten over topologie, Gerinchen 1950, pp. 56-79.
  • [17] C. A. Eberhart, J. B. Fugate and G-. R. Gordh, Jr., Branchpoint covering theorems for confluent and weakly confluent maps, Proc. Amer. Math. Soc. 55 (1976), pp. 409-415.
  • [18] S. Eilenberg, Sur quelques propriétés des transformations localement homéomorphes, Fund. Math. 24 (1935), pp. 35—42.
  • [19] S. Eilenberg, Sur les transformations d'especes métriques on circonférence, ibid., 24 (1935), pp. 160-176.
  • [20] A. Emeryk and Z. Horbanowicz, On atomic mappings, Colloq. Math. 27 (1973), pp. 49-55.
  • [21] R. Engelking and A. Lelek, Metrizability and weight of inverses under confluent mappings, ibid. 21 (1970), pp. 239-246.
  • [22] B. B. Epps, Jr., Strongly confluent mappings, Notices Amer. Math. Soc. 19 (1972), A-807.
  • [23] B. Fitzpatrick, Jr. and A. Lelek, Some local properties of Suslinian compacta, Colloq. Math. 31 (1974), pp. 189-197.
  • [24] M. K. Fort, Jr., Images of plane continua, Amer. J. Math. 81 (1959), pp. 541-546.
  • [25] J. B. Fugate and L. Mohler, Quasi-monotone and confluent images of irreducible continua, Colloq. Math. 28 (1973), pp. 221-224.
  • [26] E. E. Grace and E. J. Vought, Semi-confluent and weakly confluent images of tree-like and atriodic continua, Fund. Math., to appear.
  • [27] W. Hurewicz and H. Wallman, Dimension theory, Princeton 1948.
  • [28] J. Jobe, Dendrites, dimension, and the inverse arc function, Pacific J. Math. 45 (1973), pp. 245-255.
  • [29] J. L. Kelley, The hyperspaces of a continuum, Trans. Amer. Math. Soc. 52 (1942), pp. 22-36.
  • [30] B. Knaster, Un continu dont tout sous-continu est indécomposable, Fund. Math. 3 (1922), pp. 247-286.
  • [31] J. Krasinkiewicz, Curves which are continuous images of tree-like curves are movable, Fund. Math. 89 (1976), pp. 233-260.
  • [32] J. Krasinkiewicz, A mapping theorem, for tree-like continua, Bull. Acad. Polon. Sci. sér. sci. math., astronom. et phys. 22 (1974), pp. 1235-1238.
  • [33] J. Krasinkiewicz, Remark on functions not raising dimension, Pacific. J. Math. 55 (1974), pp. 479-481.
  • [34] K. Kuratowski, Théorie des continus irréductibles. Fund. Math. 10 (1927), pp. 225-275.
  • [35] K. Kuratowski, Topology, vol. I, New York—London-Warszawa 1966.
  • [36] K. Kuratowski, Topology, vol. II, New York-London-Warszawa 1968.
  • [37] K. Kuratowski and R. C. Lacher, A theorem on the space of monotone mappings, Ball. Acad. Polon. Sci. sér. sci. math, astronom. et phys. 17 (1969), pp. 797-800.
  • [38] A. Lelek, Problem 200, Colloq. Math. 5 (1957), p. 118.
  • [39] A. Lelek, Sur l'unicoherence, les homéomorphies locales et les continus irréductibles, Fund. Math. 45 (1957), pp. 51-63.
  • [40] A. Lelek, On weakly chainable continua, ibid., 51 (1962), pp. 271-282.
  • [41] A. Lelek, On confluent mappings, Colloq. Math. 15 (1966), pp. 223-233.
  • [42] A. Lelek, On the topology of curves II, Fund. Math. 70 (1971), pp. 131-138.
  • [43] A. Lelek, Some problems concerning curves, Colloq. Math. 23 (1971), pp. 93-98.
  • [44] A. Lelek, A classification of mappings pertinent to curve theory, Proc. University of Oklahoma, Topology Conference, Norman 1972, pp. 97-103.
  • [45] A. Lelek, Report on weakly confluent mappings, Proc. Virginia Polytechnic Institute State Univ., Topology Conference 1973.
  • [46] A. Lelek, Several problems of continua theory, Proc. Univ. North Carolina Charlotte, Topology Conference 1974, pp. 325-329, Studies in Topology, Academic Press, New York 1975.
  • [47] A. Lelek, Some union theorems for confluent mappings, Colloq. Math. 31 (1974), pp. 57-65.
  • [48] A. Lelek, Some rational curves and properties of mappings, to appear.
  • [49] A. Lelek, Properties of mappings and continua theory, Rocky Mountain J. of Math. 6 (1976), pp. 47-59.
  • [50] A. Lelek, and D. R. Read, Compositions of confluent mappings and some other classes of functions, Colloq. Math. 29 (1974), pp. 101-112.
  • [51] A. Lelek, and E. D. Tymchatyn, Pseudo-confluent mappings and classification of continua, Canad. J. Math. 27 (1975), pp. 1336-1348.
  • [52] T. Maćkowiak, Semi-confluent mappings and their invariants, Fund. Math. 79 (1973), pp. 251-264.
  • [53] T. Maćkowiak, A note on local homeomorphisms, Bull. Acad. Polon. Sci. sér. sci. math, astronom. et phys. 21 (1973), pp. 855-858.
  • [54] T. Maćkowiak, Locally weakly confluent mappings on hereditarily locally connected continua, Fund. Math. 88 (1975), pp. 225-240.
  • [55] T. Maćkowiak, Sets of irreducibility and mappings, Bull. Acad. Polon. Sci. sér. sci. math, astronom. et phys. 24 (1976), pp. 335-339.
  • [56] T. Maćkowiak, Mappings of constant degree, ibid. 23 (1975), pp. 885-891.
  • [57] T. Maćkowiak, The hereditary classes of mappings, Fund. Math. 97 (1976), pp. 123-150.
  • [58] T. Maćkowiak, Some characterisations of dendroids and weakly monotone mappings, Bull. Acad. Polon. Sci. sér. sci. math, astronom. et phys. 24 (1976), pp. 177-182.
  • [59] T. Maćkowiak, On the subsets of confluent and related mappings of the space $Y^X$, Colloq. Math. 36 (1976), pp. 69-80.
  • [60] T. Maćkowiak, The product of confluent and locally confluent mappings, Bull. Acad. Polon. Sci. sér. sci. math, astronom. et phys. 24 (1976), pp. 183-185.
  • [61] T. Maćkowiak, Local homeomorphisms onto tree-like continua, Colloq. Math., 38 (1977), pp. 63-68.
  • [62] T. Maćkowiak, Some examples of irreducible confluent mappings, ibid., pp. 193-196.
  • [63] S. Mardesič and J. Segal, ε-mappings onto polyhedra, Trans. Amer. Math. Soc. 109 (1963), pp. 146-164.
  • [64] S. Mazurkiewicz, Sur l'existence des continus indécomposables, Fund. Math. 25 (1935), pp. 327-328.
  • [65] T. B. McLean, Confluent images of tree-like curve tare tree-like, Duke Math. J. 39 (1972), pp. 465-473.
  • [66] H. C. Miller, On umcoherent continua, Trans. Amer. Math. Soc. 69 (1950), pp. 179-194.
  • [67] L. Mohler, A fixed point theorem for continua which are hereditarily divisible by points, Fund. Math. 67 (1970), pp. 343-358.
  • [68] L. Mohler, On locally homeomorphic images of irreducible continua, Colloq. Math. 22 (1970), pp. 69-73.
  • [69] L. Mohler, A characterization of hereditarily decomposable snake-like continua, ibid. 28 (1973), pp. 51-56.
  • [70] E. E. Moise, An indecomposable plane continuum which is homeomorphic to each of its nondegenerate subcontinuum, Trans. Amer. Math. Soc. 63 (1948), pp. 581-594.
  • [71] D. R. Read, Confluent and related mappings, Colloq. Math. 29 (1974), pp. 233-239.
  • [72] D. R. Read, Irreducibly confluent mappings, ibid., 34 (1975), pp. 49-55.
  • [73] I. Rosenholtz, Open maps of chainable continua, Proc. Amer. Math. Soc. 42 (1974), pp. 258-264.
  • [74] Z. Rudy, Some properties of the product of mappings, Bull. Acad. Polon. Sci. sér. sci. math, astronom. et phys. 23 (1975), pp. 543-547.
  • [75] H. Schirmer, Coincidence producing maps onto trees, Can ad. Math. Bull. 10 (1967), pp. 417-423.
  • [76] J. N. Simone, Concerning hereditarily locally connected continua, Colloq. Math, to appear.
  • [77] R. H. Sorgenfrey, Concerning triodic continua, Amer. J. Math. 66 (1944), pp, 439-460.
  • [78] E. S. Thomas, Jr., Monotone decompositions of irreducible continua, Dissert. Math. (Rozprawy Matem.) 50, Warszawa 1966.
  • [79] E. D. Tymchatyn, Weakly confluent mappings and a classification of continua, Colloq. Math. 36 (1976), pp. 229-233.
  • [80] A. D. Wallace, Quasi-monotone transformations, Duke Math. J. 7 (1940), pp. 136-145.
  • [81] L. E. Ward, Jr., Fixed point theorems for pseudo monotone mappings, Proc. Amer. Math. Soc. 13 (1962), pp. 13-16.
  • [82] Z. Waraszkiewicz, Sur un problème de M. H. Hahn, Fund. Math. 22 (1934), pp. 180-205.
  • [83] G. T. Whyburn, Analytic topology, New York 1942.
  • [84] G. T. Whyburn, Open mappings on locally compact spaces, Amer. Math. Soc. Memoirs, vol. I, New York 1950.
  • [85] D. Zaremba, On pseudo-open mappings, Proceedings, Third Prague Topological Symposium. Prague 1971.
  • [86] S. B. Nadler, Concerning completeness of the space of confluent mappings, Houston J. Math. 3 (1977), pp. 515-519.
  • [87] J. Grispolakis, Confluent and related mappings defined by means of quasicomponents, Canad. J. Math., to appear.
  • [88] J. Grispolakis and E. D. Tymchatyn, On confliuent mappings and essential mappings, to appear.
  • [89] J. Grispolakis Confluent images of tarional continua, to appear.
  • [90] J. Grispolakis, Semi-confluent mappings and acyclicity, to appear.
  • [91] E. D. Tymchatyn, Some rational curve, to appear.
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-7aca19b6-669d-4491-b25b-32161c3acf9a
Identyfikatory
ISSN
0012-3862
ISBN
83-01-01096-7
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.